
Suggest Treatment For Fever, Vomiting And Shivering In A Child

He vomited again for the second time.
Appreciate any response.
You may give paracetamol (Calpol or crocin)
Detailed Answer:
Hi,
Meftal p contains mefenemic acid is considered to be a second choice when paracetamol does not works. The dose of meftal P is 8 mg/kg/dose. So the dose given was less and also there is comparatively high propensity of vomiting after meftal P. I would suggest you to give paracetamol (crocin or Calpol) 250 mg to bring down the temperature.
The dose of paracetamol is 10-15 mg/kg/dose and can be give at an interval of 4-6 hours. The maximum daily dose is 60 mg/kg. Also, you can give antiemetic like ondansetron for vomiting. For this age 2-3 mg of ondansetron is okay. Tepid sponging also helps in bringing down the temperature. If high grade fever or vomiting persists despite giving medication, please consult your pediatrician.
I hope this helps. Please let me know if you have anymore doubts.
Regards

Answered by

Get personalised answers from verified doctor in minutes across 80+ specialties
